# SDR DJFA2008081

- Difficulty date: July 10, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N464LX
- Make and model: Beech 400A
- Aircraft serial: RK453
- Aircraft time: 1,976 hours, 1,772 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42901
- Part serial: 725
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON LANDING BRAKES DID NOT RESPOND WHEN INITIALLY APPLIED.  BRAKES ENGAGED AFTER A FEW MOMENTS BUT FAILED AGAIN WHILE DECELERATING BETWEEN 10 AND 15 KNOTS.  CREW DISENGAGED THE ANTI-SKID SYS AND BRAKING RETURNED TO NORMAL. MAINT FOUND THE ANTI-SKID CONTROL BOX FAILED.  THE UNIT WAS REPLACED.
